Jump to content

Recommended Posts

I just started taking 100mg twice a day and it's making me very tired. Would it be alright if I just took it all at night and will the sedative effects eventually go away once by body gets use to it? I'm also on lamictal and lexapro. Is it alright to take those meds at night also? thanks

Link to comment
Share on other sites

You started with 100 mg twice a day? You didn't start with a smaller dose and work up to this amount? All I can say is WOW. If tired is all you're experiencing then you're very lucky. Every time I've taken it, I've had to start with 50 mg and increased by 50 mg weekly until I got to the target dose. 

 

I've always taken my meds at night. That seems to be the only time I can remember to take them. Depending on the side effects you have with your meds, you might be able to take them all at night. Be sure and check with your pdoc first but from what you've said about the medications you're on, taking them all at night might be possible. 

Link to comment
Share on other sites

I can only speak to the Lamictal, but I think it's preferred that a dose like 400mg is divided. That's what my pdoc says, anyway. Check with yours? Unless of course it is making you sedated in the day.

Link to comment
Share on other sites

Moving to Anticonvulsants/Mood stabilizers.

Topamax for me was started at 25mg at night, then gradually increased until I hit 200mg a day.

No wonder you're tired!

ETA: I took it in divided doses, but it took a while to get up there. It does have a long halflife, but that`s for you and your pharmacy or pdoc to discuss!

Edited by thesystemisdown
derp
Link to comment
Share on other sites

 Share

×
×
  • Create New...